Oscillatory integrals with polynomial phase.

Daniel M. Oberlin

Mathematica Scandinavica (1991)

  • Volume: 69, Issue: 1, page 45-56
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Oberlin, Daniel M.. "Oscillatory integrals with polynomial phase.." Mathematica Scandinavica 69.1 (1991): 45-56. <http://eudml.org/doc/167169>.

author = {Oberlin, Daniel M.},
journal = {Mathematica Scandinavica},
keywords = {polynomial phase; oscillatory integrals},
number = {1},
pages = {45-56},
title = {Oscillatory integrals with polynomial phase.},
url = {http://eudml.org/doc/167169},
volume = {69},
year = {1991},

AU - Oberlin, Daniel M.
TI - Oscillatory integrals with polynomial phase.
JO - Mathematica Scandinavica
PY - 1991
VL - 69
IS - 1
SP - 45
EP - 56
KW - polynomial phase; oscillatory integrals
UR - http://eudml.org/doc/167169
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.